Flatness of Riemannian structure over the path group and energy identity for stochastic integrals

Fang, Shizan, Franchi, Jacques . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 1995. 321 (10) :1371-1376

Locate this article in:

Bibtex

@article{CIS-124701,
  Author = {Fang, Shizan and Franchi, Jacques},
  Title = {Flatness of Riemannian structure over the path group and energy identity for stochastic integrals},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {321},
  Number = {10},
  Year = {1995},
  Pages = {1371--1376},
  Keywords = {stochastic analysis, diffusion processes, manifolds, stochastic calculus of variations, Malliavin calculus}
}

Similar articles